# SDR SWAA2023010486835

- Difficulty date: December 31, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 14,420 hours, 7,231 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Casting
- Condition: Damaged
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING HFEC INSPECTION OF EXSISTING FASTENER HOLES FOUND SEVERAL HOLES ELONGATED IN UNDERLINE CASTING.   UNDERLINE CASTING IS BEING REPLACED WITH THE ACTION OF A NEW DOOR INSTALLATION. ACTION BEING TAKEN ON CARD TTG8Q00GYWD5.
